# SDR DXTA2022121276050

- Difficulty date: December 11, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N680QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0278
- Aircraft time: 1,644 hours, 1,056 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Stage of operation: LD
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 GSD FAILED IN FLIGHT.   LANDING GEAR WAS EXTENDED MANUALLY AND BOTTLE WAS BLOWN.   REMOVED GSD AND INSTALLED REPAIRED GSD IAW AMM 42-10-07. PERFORMED GSD SOFTWARE CONFIGURATION UPLOADS IAW AMM 31-40-00.
